# SDR UALA2009120403753

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 55,469 hours, 8,119 cycles
- Engine: Pwa PW40903
- Engine time: 48,603 hours, 7,197 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bent
- Location: Lt Engine
- Part time: 48,603 hours, 7,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND LEFT ENG FAN BLADE NR 18, NR 19 LEADING EDGE BENT DAMAGED BY FOREIGN OBJECT.  CHECK FOUND ACOUSTIC LINERS HAVE DAMAGE TO AFT FAN EXIT GUIDE VANE ABOUT 9 O'CLOCK POSITION.  REPLACED NR 1 ENG NR 18 & 19 BLADES.  EMC WRKG ON EVA FOR INT REPAIR TO EXIT GUIDE VANES.
